# SDR SWIA20251223021

- Difficulty date: December 21, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N929EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8007
- Aircraft time: 40,209 hours, 37,452 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Obstructed
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: B

## Discrepancy

EMERGENCY DESCENT DUE TO RAPID DEPRESSURIZATION AT 33K FT. CALL FROM FA ABOUT A LOUD BANG FOLLOWED BY LOSS OF PRESSURIZATION. RAN QRC & QRH,  LANDED WITHOUT ANY ISSUES. (FLIGHT 5053)  DURING PRESSURIZATION OPS CHECKS FOUND ONCE 6.0 DELTA P IS REACHED RATE INDICATION DROPPED TO 0 FOLLOWED BY DASHED OUT CABIN ALT, RATE & DELTA P INDICATIONS. ALSO LOST CONTROL OF CABIN PRESSURE CONTROL PANEL. REFERENCE AML 1779091 FOR REPLACEMENT OF CABIN PRESSURE CONTROL PANEL.  REFERENCE AML 1779093 FOR REPLACEMENT OF  CABIN PRESSURE ACQUISITION MODULE (CPAM).  DURING GVI OF OUTFLOW VALVES FOUND PLASTIC BAG STUCK IN RT OUTFLOW VALVE. REFERENCE AML 1779158 FOR REMOVAL AND INSPECTION OF OUTFLOW VALVES. PERFORMED GVI & LEAK CHECK OF ALL DOOR SEALS & MATING SURFACES, NO DISCREPANCIES NOTED. PERFORMED GVI OF ECS DUCTING IN AFT E/E BAY FOR DAMAGE & PROPER CONNECTION. NO DISCREPANCIES WITH DUCTING. PERFORMED  PRESSURIZATION CHECK, ACFT HOLDS AT DELTA P 4.0 WITH NO FLUCTUATIONS IAW AMM 21-31-00.  DURING PRESSURIZATION INSPECTED FOR ANY LOUD BANGING SOUNDS SPECIFICALLY AROUND THE PAX & SERVICE DOORS. NO SOUND EXISTS.
